Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Red angry rash on the body, severe itching, face swelling. What could the cause be?

Hi there I have recently had some allergic reaction to an unknown source,I have never had allergies before...once was one month ago when my face,arms and neck came up in itchy red bumps that looked like mosquito bites in a red angry rash ,then just the other day I noticed the same thing on my arms and hands starting to itch and then I went to bed and in the morning I was covered on my face arms and ears,neck in the same angry red rash but his time my face was swollen with fluid,and I looked disfigured.I went to gp and he put me on prednisilone and he said my bp was 84 over 65 which is low,I can t get into a allergist till April and iam terrified to eAt or touch anything as I live on mynwon with a five year old and my new baby.can I ask can a topical thing like suncream cause a reaction like this or bleach tablets which I had been overusing in washing machine and to clean my house with do this?? Or does it sound more like a food allergy .I had also been using some shungite rocks to filter my water thru before this all started,but they are meant to stop allergic reactions and purify water???
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
hi there, you are definitely suffering from an allergic reaction and as you have pointed out it could be the bleach or any other new thing that you have been eating or using these days though bleach seems more likely.You need to stop doing or using any thing new and see if you are feeling any better. Once this episode subsibes then you can start using one thing at a time to see what you are allergic to. In the mean while use anti histaminics, prednisolone and calamine lotion on the rashes to decrease itching. Take care.
Answered: Tue, 22 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor